# SDR WX0A070354

- Difficulty date: July 1, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N865GA
- Make and model: Doug MD 83
- Aircraft serial: 49998
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE OVERNIGHT SERVICE CHECK INSP MX DEPARTMENT PERSONNEL REPORTED A PORTION OF THE EMERGENCY EVACUATION LIGHTING SYS WOULD NOT TEST. MX PERSONNEL REMOVED AND REPLACED THE APPROPRIATE POWER SUPPLY BATTERY PACK. A SATISFACTORY OPS CHECK WAS ACCOMPLISHED IAW AMM 33-50-00. THE ACFT HAS RETURNED TO SERVICE.
